Acoustic fluid flow through holes and permeability of perforated walls. (English) Zbl 0484.76101


76S05 Flows in porous media; filtration; seepage
Full Text: DOI


[1] Heywood, J.G; Heywood, J.G, On uniqueness questions in the theory of viscous flows, (), 136, 222-234, (1976)
[2] Ladyzhenskaya, O.A, The mathematical theory of viscous incompressible flow, (1963), Gordon & Breach New York · Zbl 0121.42701
[3] Temam, R, Navier-Stokes equations, (1978), North-Holland Amsterdam · Zbl 0428.35065
[4] Tuck, E.O, Unsteady flow of a viscous fluid from a source in a wall, J. fluid mech., 41, 641-652, (1970) · Zbl 0193.26203
[5] Marchenko, V.A; Khruslov, E.Ya, Boundary value problems in domains with a granular boundary, (1974), Naukova Dumka Kiev · Zbl 0289.35002
[6] Cioranescu, D; Murat, F, Un terme √©trange veny d’ailleurs, (), in press · Zbl 0496.35030
[7] van Dyke, M, Perturbation methods in fluid mechanics, (1964), Academic Press New York · Zbl 0136.45001
[8] Tuck, E.O, Matching problems involving flow through small holes, (), 89-158 · Zbl 0465.76010
[9] Rauch, J; Taylor, M, Electrostatic screening, J. math. phys., 16, 284-288, (1975)
[10] Lions, J.L, Remarks on non-local phenomena in composite materials, ()
[11] Lions, J.L, Remarks on some asymptotic problems in composite and in perforated materials, ()
[12] Sanchez-Palencia, E, Non-homogeneous media and vibration theory, () · Zbl 0432.70002
[13] Finn, R, On the exterior stationary problem for the Navier-Stokes equations and associated perturbation problems, Arch. rational mech. anal., 19, 363-406, (1965) · Zbl 0149.44606
[14] Landau, L.D; Lifschitz, E.M, Mecanique des fluides, (1971), Mir Moscow · Zbl 0216.25801
[15] Bensoussan, A; Lions, J.L; Papanicolaou, G, Asymptotic analysis for periodic structures, (1978), North-Holland Amsterdam · Zbl 0411.60078
[16] Levy, T; Sanchez-Palencia, E, Equations and interface conditions for acoustic phenomena in porous media, J. math. anal. appl., 61, 813-834, (1977) · Zbl 0392.76067
[17] Ladyzhenskaya, O.A; Solonnikov, V.A, On the solvability of boundary value and initial value problems for Navier-Stokes equations in regions with non-compact boundary, Vestnik leningrad univ. math., 39-47, (1977) · Zbl 0377.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.